Alert archive / Georgia / Tornado Warnings in 2008

Tornado Warning 30, NWS Jacksonville, FL

July 5, 2008Glynn County, Georgia

NWS Jacksonville, FL issued this tornado warning at Jul 5, 2008, 6:03 PM EDT for Glynn County, Georgia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2008, 6:03 PM EDT (22:03 UTC)
Expired
Jul 5, 2008, 6:16 PM EDT
In force
13 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 86 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
645 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 052203
TORJAX
GAC127-052245-
/O.NEW.KJAX.TO.W.0030.080705T2203Z-080705T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT SAT JUL 5 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  DOCK JUNCTION...MOVING EAST AT 14 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOCK
  JUNCTION.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3119 8152 3116 8171 3128 8171 3132 8158
      3133 8145 3126 8138
TIME...MOT...LOC 2203Z 257DEG 12KT 3121 8162

$$
SHULER
1 follow-up statement
000 
WWUS52 KJAX 052216
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 PM EDT SAT JUL 5 2008

GAC127-052227-
/O.CAN.KJAX.TO.W.0030.000000T0000Z-080705T2245Z/
GLYNN GA-
617 PM EDT SAT JUL 5 2008

...THE TORNADO WARNING FOR CENTRAL GLYNN COUNTY IS CANCELED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3119 8152 3116 8171 3128 8171 3132 8158
      3133 8145 3126 8138
TIME...MOT...LOC 2217Z 257DEG 12KT 3122 8157

$$

ZAPPE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 5, 2:06 PM EDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jul 5, 2:06 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT SAT JUL 5 2008

...INCREASED RAIN CHANCES SUN-TUE...

.SHORT TERM...UPPER LEVEL DIFFLUENCE OVER CENTRAL GA IN ADVANCE OF AN
APPROACHING UPPER LEVEL TROUGH IS AIDING CONVECTIVE DEVELOPMENT IN
THE VICINITY OF A SURFACE CONVERGENCE ZONE WHERE SURFACE BASED
INSTABILITY HAS INCREASED SUBSTANTIALLY THIS AFTERNOON WITH CAPES
NEAR 2500-3500 J/KG WITH TEMPS IN THE LOWER 90S AND DEW PTS IN THE
LOW 70S. MUCH QUIETER CONDITIONS EXIST OVER FL WHERE AN UPPER LEVEL
RIDGE AXIS EXTENDS BETWEEN THE APPROACHING TROUGH UPSTREAM AND AN
UPPER LEVEL LOW OVER S FL. FOR THE REMAINDER OF THE AFTERNOON AND
EVENING...EXPECT THE BEST CHANCES OF PRECIP OVER GA AND STILL A
DECENT CHANCE OF RAIN WITH THE SEA BREEZE MERGER LATE THIS
AFTN/EVENING ACROSS OUR INLAND FL ZONES. PRECIP WILL LIKELY CONTINUE
OVER NIGHT OVER OUR GA ZONES...ALTHOUGH A DECREASE IN COVERAGE AND
INTENSITY IS EXPECTED DUE TO LOSS OF DAYTIME INSTABILITY.

A WET PERIOD BEGINS FOR OUR AREA TOMORROW THROUGH TUE WITH PERIODS
OF HEAVY RAINFALL POSSIBLE ESPECIALLY MON.

TOMORROW MOISTURE CONVERGES FROM OUR WNW AS THE UPPER TROUGH EDGES
CLOSER AND MOISTURE FROM OUR S EDGES NWD AS THE UPPER LOW OVER S FL
LIFTS NNE. INCREASED MOISTURE...ELEVATED INSTABILITY AND DIFFLUENCE
DUE TO UPPER TROUGHING DIGGING UPSTREAM OF OUR AREA...AND SURFACE
CONVERGENCE PER THE AFOREMENTIONED CONVERGENCE ZONE AND SEA BREEZES
ALL SUPPORT LIKELY POPS FOR THE JAX CWA SUN WITH THE HIGHEST VALUES
OVER OUR GA ZONES IN THE AFTN.

THE HIGHEST RAIN CHANCES THIS FORECAST CYCLE WILL BE ADVERTISED ON
MON FOR OUR ENTIRE CWA AS THE UPPER TROUGH ADVANCES TOWARD THE
ATLANTIC SEABOARD WITH COOLER TEMPS ALOFT ENHANCING INSTABILITY MORE
OVER OUR CWA. SLIGHTLY DRIER AIR FILTERS OVER THE AREA MON NIGHT SO
EXPECT A TEMPO DECREASE IN POPS.

TUE MODELS SUGGEST ANOTHER SURGE OVER MOISTURE RISING N UP THE FL
PENINSULA PER AN EASTERLY WAVE. THE NAM ACTUALLY DEEPENS A SFC LOW
IN THE GOMEX WHILE THE GFS IS MORE CONSERVATIVE AND SIMPLY INDICATES
INCREASED MOISTURE OVER OUR AREA AND WEAK INVERTED TROUGHING AS THE
WAVE ROTATES NORTH AROUND THE BERMUDA RIDGE. HAVE LEANED TOWARD THE
GFS WITH THE HIGHEST POPS IN THE LIKELY RANGE FOR MOST OF OUR CWA
TUE AFTN WITH THE HIGHEST NEAR THE I-75 CORRIDOR DUE TO 1000-700 MB
SSE STEERING FLOW.

MAX TEMPS IN THE SHORT TERM WILL BE HELD NEAR 90 DUE TO CLOUD COVER
WITH WITH MINS ON THE WARM SIDE IN THE LOW TO MID 70S. PATCHY GROUND
FOG WILL BE POSSIBLE EACH NIGHT WHERE PRECIP RECENTLY FELL.

.LONG TERM...WED THROUGH SAT...THE BERMUDA RIDGE WILL BUILD OVER S
FL WED AND SHIFT ITS AXIS NORTHWARD THROUGH SAT TO POSITION OVER N
FL. POPS WILL GRADUALLY RETURN TO NEAR CLIMO VALUES IN THE 35-45%
RANGE MAINLY DUE TO DIURNALLY CONVECTION. STEERING FLOW WILL BE
LIGHT OVER OUR FL ZONES AND WLY OVER GA. TEMPS WILL WARM INTO THE
LOWER 90S EACH DAY AND NEAR 70 FOR MINS.

&&

.AVIATION...PREVAILING VFR WITH CB AND VCTS THROUGH 01-02Z ALL
SITES. HAVE INDICATED TEMPO DUE TO TS AT SSI THROUGH 22Z. INTRODUCED
VCSH ALL SITES SUN.

&&

.MARINE...NO HEADLINES. NOCTURNAL SLY SURGES WILL DECREASE AROUND
SUNRISE THEN ONSHORE WILL INCREASE WITH THE SEA BREEZE NEAR THE
COAST BY LATE MORN/EARLY AFTN. SLY WINDS 10-15 KTS AND SEAS 2-4 FT
WILL PREVAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  89  71  88 /  40  70  40  60
SSI  74  87  76  86 /  20  50  40  60
JAX  73  90  73  87 /  30  60  40  60
SGJ  73  88  75  85 /  20  50  40  50
GNV  71  90  72  88 /  40  60  40  70
OCF  71  91  72  89 /  30  60  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI
Hazardous weather outlook, Jul 5, 9:55 AM EDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
955 AM EDT SAT JUL 5 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-052200-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
955 AM EDT SAT JUL 5 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED MID-AFTERNOON THUNDERSTORMS ARE ANTICIPATED ALONG THE EAST
COAST SEA BREEZE AS IT MOVES WELL INLAND. THUNDERSTORMS WILL BECOME
A LITTLE MORE NUMEROUS AS THIS BOUNDARY COLLIDES WITH THE WEST
COAST SEA BREEZE OVER INTERIOR PORTIONS OF SOUTHEAST GEORGIA AND
NORTH FLORIDA. THE THUNDERSTORMS WILL MOVE EAST AT 10 MPH...
POSSIBLY REACHING COASTAL COUNTIES BEFORE DIMINISHING DURING THE
EVENING. THE STRONGER STORMS WILL PRODUCE SMALL HAIL...FREQUENT
DEADLY LIGHTNING...AND GUSTY WINDS. AN ISOLATED SEVERE STORM IS
POSSIBLE...WITH THE MAIN THREAT BEING DAMAGING WINDS FROM LOCALIZED
MICROBURSTS. HEAVY RAINFALL CAN ALSO BE EXPECTED DUE TO SLOW STORM
MOTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

INCREASED MOISTURE WILL LEAD TO HIGHER THUNDERSTORM CHANCES SUNDAY
INTO EARLY NEXT WEEK. SOME THUNDERSTORMS MAY BE STRONG OVER PORTIONS
OF THE SUWANNEE VALLEY AND SOUTHEAST GEORGIA ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

WOLF

In the hours before

Special weather statement, Jul 5, 5:40 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
540 PM EDT SAT JUL 5 2008

FLZ037-052230-
PUTNAM-
540 PM EDT SAT JUL 5 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN PUTNAM COUNTY FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. A SEVERE
THUNDERSTORM WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 5, 5:43 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT SAT JUL 5 2008

GAZ152>154-052245-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-
543 PM EDT SAT JUL 5 2008

...A SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BRANTLEY AND
WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING HAS BEEN EXTENDED UNTIL 645 PM EDT...

AT 543 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 3 MILES
NORTHWEST OF WAYNESVILLE TO 3 MILES NORTHWEST OF DOCK JUNCTION...
WITH LITTLE MOVEMENT. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND WAYNESVILLE...DOCK JUNCTION...THALMANN AND BOYS ESTATE
THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 5, 5:43 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT SAT JUL 5 2008

GAZ152>154-052245-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-
543 PM EDT SAT JUL 5 2008

...A SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BRANTLEY AND
WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING HAS BEEN EXTENDED UNTIL 645 PM EDT...

AT 543 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 3 MILES
NORTHWEST OF WAYNESVILLE TO 3 MILES NORTHWEST OF DOCK JUNCTION...
WITH LITTLE MOVEMENT. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND WAYNESVILLE...DOCK JUNCTION...THALMANN AND BOYS ESTATE
THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 5, 5:50 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT SAT JUL 5 2008

FLZ022-030-052230-
COLUMBIA-UNION-
550 PM EDT SAT JUL 5 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN UNION AND
EAST-CENTRAL COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF LULU...OR 9 MILES
NORTHWEST OF WORTHINGTON SPRINGS...MOVING NORTHEAST AT 7 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DUKES AND LULU
THROUGH 630 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 5, 5:52 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT SAT JUL 5 2008

GAZ133-135-052230-
APPLING-JEFF DAVIS-
552 PM EDT SAT JUL 5 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME NORTHERN
APPLING AND EXTREME NORTHEASTERN JEFF DAVIS COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 552 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF HAZLEHURST...MOVING
NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HAZLEHURST AND PLANT HATCH THROUGH 630 PM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE
Special weather statement, Jul 5, 5:53 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
553 PM EDT SAT JUL 5 2008

GAZ135-052245-
APPLING-
553 PM EDT SAT JUL 5 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL AND
SOUTHERN APPLING COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 645 PM EDT...

AT 553 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM GRAHAM TO 9 MILES
SOUTHWEST OF BAXLEY...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GRAHAM...PINE GROVE AND
BAXLEY THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ZAPPE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 4:59 PM EDTAreal Flood AdvisoryJAXCoffee, Jeff Davis2 hr
Jul 5, 5:05 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis40 min
Jul 5, 5:46 PM EDTSevere Thunderstorm WarningJAXGlynn44 min
Jul 5, 5:51 PM EDTSevere Thunderstorm WarningJAXBacon39 min
Jul 5, 6:00 PM EDTAreal Flood AdvisoryJAXBrantley, Glynn, Wayne2 hr
Jul 5, 6:09 PM EDTSevere Thunderstorm WarningJAXAppling21 min
Jul 5, 6:22 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn21 min

Nearby

Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.